# SDR DALA2022053103724

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 58,024 hours, 40,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN FOR THE OVER WING EXIT WILL NOT ILLUMINATE. MAINTENANCE REPLACED THE EXIT SIGN BATTERY PACK. OPERATIONAL CHECK IS NORMAL AT THIS TIME REF B717 AMM 33-51. (LP #8804889)
